# SDR SWAA002625

- Difficulty date: December 12, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 46,268 hours, 40,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS DAMAGED AT ROW 19 & BULB MISSING. REPAIRED EEPLS & REPLACED BULB PER MM.
